Ask an expert
Question

02 Dec 2005

Bit worried
Hi Ladies/Gynaedoc
I hope you can help me. My period started 23 Nov and was supposed to stop on Sunday but it didn't. The whole week I had abdominal pain which started sunday and a mixture of brown discharge and blood (excuse the detail). I noticed that it is only blood when I have passed stools (not constipated) and the bleeding is vaginal so I'm ruling out piles. the rest of the time is is just a brown discharge. I used clomid from 01-05 Oct, and had 2 periods afterwards so I'm also don't think it can be a side effect of the clomid. My gynae is only available next week. Has any of you experienced this and can I go to a GP in the meantime.
Please help me ladies.
Answer 318 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I think that it is safe to wait till you see your gynaecologist. Your period has gone on longer than usual. This could be due to a change in hormones, or possible a cyst.

Best wishest
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19959 votes
Vote